The Kurosh problem for compact rings
Doklady Akademii Nauk, Tome 288 (1986) no. 5, pp. 1065-1067
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1986_288_5_a7,
author = {A. M. Slin'ko},
title = {The {Kurosh} problem for compact rings},
journal = {Doklady Akademii Nauk},
pages = {1065--1067},
year = {1986},
volume = {288},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1986_288_5_a7/}
}
A. M. Slin'ko. The Kurosh problem for compact rings. Doklady Akademii Nauk, Tome 288 (1986) no. 5, pp. 1065-1067. http://geodesic.mathdoc.fr/item/DAN_1986_288_5_a7/